2 doctors weighed in:

Can a person person take too much dilantin?

2 doctors weighed in
1 doctor agrees

In brief: Definitely

Dilantin is an anti-epilepsy drug which was developed over 75 yrs ago, and has many potential problems.
Due to metabolism, drug levels can easily rise with weight loss, dosage adjustment, and drug interactions. If toxic, the drug can cause dizziness, imbalance, falling, and incoordination. Long-term usage has been reported to cause problems with brain and periph nerves.

In brief: Definitely

Dilantin is an anti-epilepsy drug which was developed over 75 yrs ago, and has many potential problems.
Due to metabolism, drug levels can easily rise with weight loss, dosage adjustment, and drug interactions. If toxic, the drug can cause dizziness, imbalance, falling, and incoordination. Long-term usage has been reported to cause problems with brain and periph nerves.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
35 years in practice
9M people helped
Continue
100,000 doctors available